Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Πλήρης περιγραφή

Αποθηκεύτηκε σε:
Λεπτομέρειες βιβλιογραφικής εγγραφής
Κύριος συγγραφέας: American Mathematical Society
Μορφή: Άρθρο
Γλώσσα:English
English
Έκδοση: American Mathematical Society 2009
Θέματα:
Διαθέσιμο Online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Ετικέτες: Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt